Efficient implementation of Johnson's rule for the n/2/F/Fmaxscheduling problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)


Several efficient algorithms of O(n log n) computational complexity, for the Johnson's rule to schedule a set of simultaneously available jobs on two machines in a flowship to minimize the maximum job flowtime have appeared in the literature. A modified version of one of these algorithms is presented which not only simplifies the programming effort for implementation but is also able to generate all possible optimal sequences obtainable from Johnson's rule.
Original languageEnglish
Pages (from-to)495-499
Number of pages5
JournalComputers and Industrial Engineering
Issue number4
Publication statusPublished - 1 Jan 1992
Externally publishedYes

ASJC Scopus subject areas

  • Computer Science(all)
  • Engineering(all)


Dive into the research topics of 'Efficient implementation of Johnson's rule for the n/2/F/Fmaxscheduling problem'. Together they form a unique fingerprint.

Cite this